# SDR NOCA08611

- Difficulty date: September 12, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Panel
- Condition: Faulty
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG TCAS DISPLAYED WHEN GEAR RETRACTED MSG WENT AWAY WHEN GEAR EXTENDED.  A/C HAD AN AIR TURN BACK DUE TO EICAS MSG TCAS DISPLAYED WHEN GEAR RETRACTED MSG WENT AWAY WHEN GEAR EXTENTED.  ACCOMPLISHED INSPECTION OF RACK CONNECTORS AND WIRES FOUND C/P DG085P CAUSING FAULT REPLACED C/P AND COAX CABLES PER SWPM AND WDM 34-45-11 AND 20-51-15 SYSTEM CHECK GOOD (ITEM CLOSED)
